Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The $\phi$ rectifiable subsets of the plane


Authors: A. P. Morse and John F. Randolph
Journal: Trans. Amer. Math. Soc. 55 (1944), 236-305
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1944-0009975-6
MathSciNet review: 0009975
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • A. S. Besicovitch, On the fundamental geometrical properties of linearly measurable plane sets of points (II), Math. Ann. 115 (1938), no. 1, 296–329. MR 1513189, DOI https://doi.org/10.1007/BF01448943
  • C. CarathĂ©odory, Über das lineare Mass von Punktmengen—eine Verallgemeinerung des LĂ€ngenbegriffs, Nachr. Ges. Wiss. Göttingen, 1914, pp. 404-426. H. Hahn, Theorie der reellen Funktionen, vol. 1, Berlin, 1921. C. Kuratowski, Topologie I, Warsaw, 1933.
  • Anthony P. Morse, A theory of covering and differentiation, Trans. Amer. Math. Soc. 55 (1944), 205–235. MR 9974, DOI https://doi.org/10.1090/S0002-9947-1944-0009974-4
  • F. Roger, Sur quelque applications metriques de la notion de contingent bilateral, C. R. Acad. Sci. Paris vol. 201 (1935) pp. 28-30. S. Saks, Theory of the integral, Warsaw, 1937. T. Estermann, Über CarathĂ©odory und Minkowski Verallgemeinerungen des LĂ€ngenbegriffs, Abh. Math. Sem. Hamburgischen Univ., 1925, pp. 73-116. J. Favard, Une definition de la longeur et de l’aire, C. R. Acad. Sci. Paris vol. 194 (1932) pp. 344-346. W. Gross, Über des FlĂ€chenmass von Punktmengen, Monatshefte fĂŒr Mathematik und Physik vol. 27 (1918) pp. 145-176. ---, Über des lineare Mass von Punktmengen, Monatshefte fĂŒr Mathematik und Physik vol. 28 (1918) pp. 177-193. O. Jansen, Über einige stetige Kurven, ĂŒber BogenlĂ€ngen, linearen Inhalt und FlĂ€cheninholt, Inaugural-Dissertation, Königsberg, 1907.
  • R. L. Jeffery, Sets of $k$-extent in $n$-dimensional space, Trans. Amer. Math. Soc. 35 (1933), no. 3, 629–647. MR 1501706, DOI https://doi.org/10.1090/S0002-9947-1933-1501706-6
  • H. Minkowski, Über die Begriffe LĂ€nge, OberflĂ€sche und Volumen, Jber. Deutschen Math. Verein. vol. 9 (1900) pp. 115-121.
  • Anthony P. Morse and John F. Randolph, Gillespie measure, Duke Math. J. 6 (1940), 408–419. MR 1832
  • J. P. Schauder, The theory of surface measure, Fund. Math. vol. 8 (1926) pp. 1-48. H. Steinhaus, Zur Praxis der Rektifikation und zum Langenbegriff, SĂ€chsische Akademie zu Leipzig, Berichte vol. 82 (1930) pp. 120-130. ---, Sur la portĂ©e puratique et thĂ©orique de quelques thĂ©orĂšmes sur la mesure des ensembles de droites, Comptes rendus du premier congress des pays Slaves, 1929, pp. 348-354. W. H. Young and Grace Chisholm, The theory of sets of points, 1906.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

Article copyright: © Copyright 1944 American Mathematical Society